# SDR USAA2013091600005

- Difficulty date: September 15, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 10,220 hours, 5,234 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM HYD ENGINE 1 PUMP LOW PRESSURE GREEN SYSTEM LOW PRESSURE.  R & R HYD LOW PRESSURE SWITCH TUBE NR 1 ENGINE IAW AMM 29-11-49, LEAK CHECK GOOD.
